# SDR SWAA2024091924287

- Difficulty date: August 8, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651BB TRAILING EDGE AT RT WING 2024-489203<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: A20189526 DUE DATE: 26-JAN-25.;[02] CORRECTIVE ACTION 1 ENTER BY ERROR; CORRECT CORRECTIVE ACTION IS:  TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189526 DUE DATE: 26-JAN-25.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 15-FEB-25.;[04] TOOL USED: SCALE P/N: CR5200 S/N: 8342514499 DUE DATE: 17/FEB/25.;[05] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25/JAN/25.;[06] REPAIRED ACCESS PANEL 651BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFF BELOW.;[07] JOB TASK COMPLETED.
